# SDR AWXA9900007

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB BOTTOM APPROX 4 FEET FROM OUTBOARD TIP, SKIN HAS CREASE 16 LONG AND 4 WIDE WITH FILLER APPLIED.  REPAIRED PER AWA ER 3-55-13-05.
